Translator Disclaimer
2019 The mean square discrepancy in the circle problem
Steven M. Gonek, Alex Iosevich
Mosc. J. Comb. Number Theory 8(3): 263-287 (2019). DOI: 10.2140/moscow.2019.8.263

Abstract

We study the mean square of the error term in the Gauss circle problem. A heuristic argument based on the consideration of off-diagonal terms in the mean square of the relevant Voronoi-type summation formula leads to a precise conjecture for the mean square of this discrepancy.

Citation

Download Citation

Steven M. Gonek. Alex Iosevich. "The mean square discrepancy in the circle problem." Mosc. J. Comb. Number Theory 8 (3) 263 - 287, 2019. https://doi.org/10.2140/moscow.2019.8.263

Information

Received: 11 December 2018; Revised: 10 March 2019; Accepted: 4 April 2019; Published: 2019
First available in Project Euclid: 13 August 2019

zbMATH: 07095944
MathSciNet: MR3990808
Digital Object Identifier: 10.2140/moscow.2019.8.263

Subjects:
Primary: 11P21

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 3 • 2019
MSP
Back to Top